# SDR IPXA2016051203257

- Difficulty date: May 2, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA79843
- Condition: Cracked
- Location: Bs 1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FLOORBEAM ANGLE CRACKED IN AFT CARGO COMPARTMENT BS 1967.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT ANGLE IAW DWG AGA7984 AND SRM 51-35-01.
